# SDR SWAA2021032955966

- Difficulty date: March 15, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E ACCESS PANEL 661AB SUPPORT BEAM AND ANGLE CRACKED NEAR WING ORSS 285 / REMOVED AND REPLACED SUPPORT BEAM AT R/WING T/E ACCESS PANEL #661AB REF :B737-7 SRM 51-40-02-0G-0.
